# SDR UALA2013021800905

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING, LIGHT OVER RIGHT SIDE OVERWING, EXIT SIGN FORWARD OF L2 DOOR IS INOP.  RESEATED CONNECTOR AT POWER SUPPLY AT STA 985R IAW B757 AMM.  OPS CHECKED GOOD IAW B757 AMM.  EMERGENCY LIGHTING OVER RIGHT SIDE OVERWING, EXIT SIGN FORWARD OF L2 DOOR OPS CHECKS GOOD IAW B757 AMM.
